# SDR IPXA11566114

- Difficulty date: March 24, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 23,926 hours, 15,916 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 113N12643
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK, RT MLG WHEEL WELL AFT BULKHEAD FLAP TRACK SUPPORT LINK BETWEEN FUSE LAGE AND LOWER BEAM IS CRACKED AT UPPER ATTACH BOLT AFT LUG.     R & R RT FLAP INBD TRACK AFT SUPPORT VERTICAL SUPPORT LINK.  NEW SUPPORT LINK WAS MFG IAW EA 110333IR.  ALL STEPS COMP LETED.  INSTALLED NEW SUPPORT LINK IAW AMM 27-57-03-4 PAGE 7 (3) (A THR U D). AND EO B757-2750-42190-A.
